Skip to main content

Sur les integrales multiples de Stratonovitch

  • Chapter
  • First Online:
Séminaire de Probabilités XXII

Part of the book series: Lecture Notes in Mathematics ((SEMPROBAB,volume 1321))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 59.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. AZENCOTT (R.). Formule de Taylor stochastique et développements asymptotiques d'intégrales de Feynman. Sém. Prob. XVI bis, 1980, p. 237–284. Lect. Notes in M. 921.

    Google Scholar 

  2. BENAROUS (G.). Flots et séries de Taylor Stochastiques. Article à paraître.

    Google Scholar 

  3. FLIESS (M.). Fonctionnelles causales non linéaires et indéterminées non commutatives. Bull. Soc. M. France 109, 1981, p.3–40.

    MathSciNet  MATH  Google Scholar 

  4. FLIESS (M.) et NORMAN-CYROT (D.). Algèbres de Lie nilpotentes, formule de Campbell-Hausdorff et intégrales itérées de Chen. Sém. Prob. XVI, 1980–81, p. 257–27. Lect. Notes in M. 920.

    MATH  Google Scholar 

  5. HU (Y.Z.) et MEYER (P.A.). Chaos de Wiener et intégrale de Feynman. Dans ce volume.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Jacques Azéma Marc Yor Paul André Meyer

Rights and permissions

Reprints and permissions

Copyright information

© 1988 Springer-Verlag

About this chapter

Cite this chapter

Hu, Y.Z., Meyer, P.A. (1988). Sur les integrales multiples de Stratonovitch. In: Azéma, J., Yor, M., Meyer, P.A. (eds) Séminaire de Probabilités XXII. Lecture Notes in Mathematics, vol 1321. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0084119

Download citation

  • DOI: https://doi.org/10.1007/BFb0084119

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-19351-7

  • Online ISBN: 978-3-540-39228-6

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics